Dr HJM (Miek) Messerschmidt

Tel: +2712 420-6510
Fax: +2712 420-3893
E-mail: [email protected]
Office: Botany Building 2-7

Position: Lecturer
Academic qualifications: MSc (Utrecht) PhD (Leiden)

Research interests: In decreasing order: Functional analysis. Ordered Banach spaces. General Banach space theory. Operator theory. Ergodic theory. Ergodic Ramsey theory. History of mathematics. Computational geometry. Cryptocurrency.

NRF Rating: Y1

Publications over the past five years

Journal Articles

Ter Horst S, Messerschmidt M, Ran ACM Equivalence After Extension and Schur Coupling for Relatively Regular Operators. Integral Equations and Operator Theory 92(40)(2020) https://link.springer.com/article/10.1007%2Fs00020-020-02597-2

Ter Horst S, Messerschmidt M, Ran ACM, Roelands M Equivalence after extension and Schur coupling do not coincide on essentially incomparable Banach spaces. Bulletin of the London Mathematical Society 51(6)(2019) 1005-1014

Messerschmidt M On compact packings of the plane with circles of three radii. Computational Geometry 86(2020) 101564 1-17

Messerschmidt M A Pointwise Lipschitz Selection Theorem. Set-Valued and Variational Analysis 27(2019) 223–240

Ter Horst S, Messerschmidt M, Ran ACM, Roelands M, M Wortel M Equivalence after extension and Schur coupling coincide for inessential operators. Indagationes Mathematicae 29(5)(2018) 1350-1361

Messerschmidt M Strong Klee–Andô Theorems through an Open Mapping Theorem for cone-valued multi-functions. Journal of Functional Analysis 275(2018) 3325–3337

S. ter Horst, M. Messerschmidt, A. Ran Equivalence after extension for compact operators on Banach spaces Journal of Mathematical Analysis and Applications. 431 (2015), pp. 136–149
doi:10.1016/j.jmaa.2015.05.059
arxiv.org/abs/1503.07350

M. Messerschmidt Geometric duality theory for cones in dual pairs of vector spaces Journal of Functional Analysis. 269 (2015), pp. 2018-2044
doi:10.1016/j.jfa.2015.04.022
arxiv.org/abs/1407.2434

M. Messerschmidt Normality of spaces of operators and quasi-lattices Positivity. 19 (2015), pp. 695-724
doi:10.1016/j.aim.2014.03.008
arxiv.org/abs/1302.2822

M. de Jeu, M. Messerschmidt, and M. Wortel Crossed products of Banach algebras. II Dissertationes Mathematicae. (To appear) 2013
arxiv.org/abs/1305.2304

M. de Jeu, and M. Messerschmidt Crossed products of Banach algebras. III Dissertationes Mathematicae (To appear) 2013
arxiv.org/abs/1306.6290

Book Chapters

Messerschmidt M On the Lipschitz Decomposition Problem in Ordered Banach Spaces and Its Connections to Other Branches of Mathematics. Positivity and Noncommutative Analysis (2019) 405-423

Published by Annel Smit

Copyright © University of Pretoria 2020. All rights reserved.

FAQ's Email Us Virtual Campus Share Cookie Preferences